On fixed points of holomorphic type

Volume 94 / 2002

Ewa Ligocka Colloquium Mathematicum 94 (2002), 61-66 MSC: Primary 37J; Secondary 32A. DOI: 10.4064/cm94-1-5


We study a linearization of a real-analytic plane map in the neighborhood of its fixed point of holomorphic type. We prove a generalization of the classical Koenig theorem. To do that, we use the well known results concerning the local dynamics of holomorphic mappings in ${{\mathbb C}}^2$.


  • Ewa LigockaInstitute of Mathematics
    Department of Mathematics, Computer Science and Mechanics
    Warsaw University
    Banacha 2
    02-097 Warszawa, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image